# SDR UIEA2021010400007

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,957 hours, 11,735 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Rt Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AND AT TOP OF DESCENT INTERMITTENT EICAS MESSAGE "RT FWD FUEL PUMP".  PERFORMED FIM 28-22 FT 8191 THROUGH BLOCK 49.  BOOST PUMP OPERATES NORMALLY.
